American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] H.-H. Brungs and J. Gräter. Extensions of valuation rings in central simple algebras . Trans. Amer. Math. Soc. 317 (1990) 287-302. MR 946216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J.-P. Tignol and A. R. Wadsworth. Totally ramified valuations on finite-dimensional division algebras . Trans. Amer. Math. Soc. 302 (1987) 223-250. MR 887507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Eizenbud and A. I. Lichtman. On embedding of group rings of residually torsion free nilpotent groups into skew fields . Trans. Amer. Math. Soc. 299 (1987) 373-386. MR 869417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bill Jacob and Adrian R. Wadsworth. A new construction of noncrossed product algebras . Trans. Amer. Math. Soc. 293 (1986) 693-721. MR 816320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Louis H. Rowen. Brauer factor sets and simple algebras . Trans. Amer. Math. Soc. 282 (1984) 765-772. MR 732118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1